MathSciNet Relay Station
MathSciNet bibliographic data
MR1307547 46E10 (32A35 46F10)
Lin, Ing Jer Factorization theorems for Hardy spaces of the bidisc, $0<p\leq 1$. Proc. Amer. Math. Soc. 124 (1996), no. 2, 549–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement